MAUDE Adverse Event Report: KARL STORZ SE & CO. KG NASAL FORCEPS, 45°, 3.5 MM, 11 CM

KARL STORZ SE & CO. KG NASAL FORCEPS, 45°, 3.5 MM, 11 CM
Model Number 456121
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, the product had a cutting defect during the first use after delivery (tissue tearing).A prolongation of less than 15 min was reported and no adverse consequences.

Brand Name
NASAL FORCEPS, 45°, 3.5 MM, 11 CM
Common Device Name
NASAL FORCEPS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key20833573
Report Number2020550-2024-00490
Device Sequence Number3876113
Product Code LRC
UDI-Device Identifier04048551164136
UDI-Public04048551164136
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2024
Report Date (Section F) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number456121
Device Catalogue Number456121
Device Lot NumberPL04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/03/2024
Event Location Hospital
Date Report to Manufacturer12/03/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown